A nonintersection property for extremals of variational problems with vector-valued functions
Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 6, p. 929-948
@article{AIHPC_2006__23_6_929_0,
     author = {Zaslavski, Alexander J.},
     title = {A nonintersection property for extremals of variational problems with vector-valued functions},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {23},
     number = {6},
     year = {2006},
     pages = {929-948},
     doi = {10.1016/j.anihpc.2006.01.002},
     zbl = {05138727},
     mrnumber = {2271702},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2006__23_6_929_0}
}
Zaslavski, Alexander J. A nonintersection property for extremals of variational problems with vector-valued functions. Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 6, pp. 929-948. doi : 10.1016/j.anihpc.2006.01.002. http://www.numdam.org/item/AIHPC_2006__23_6_929_0/

[1] Bangert V., Mather sets for twist maps and geodesics on tori, in: Dynamics Reported, vol. 1, Teubner, Stuttgart, 1988, pp. 1-56. | MR 945963 | Zbl 0664.53021

[2] Bangert V., On minimal laminations of the torus, Ann. Inst. H. Poincaré Anal. Non Linéaire 6 (1989) 95-138. | Numdam | MR 991874 | Zbl 0678.58014

[3] Cesari L., Optimization - Theory and Applications, Springer-Verlag, New York, 1983. | MR 688142 | Zbl 0506.49001

[4] Gale D., On optimal development in a multi-sector economy, Rev. Economic Studies 34 (1967) 1-18.

[5] Giaquinta M., Guisti E., On the regularity of the minima of variational integrals, Acta Math. 148 (1982) 31-46. | MR 666107

[6] Hedlund G.A., Geodesics on a two-dimensional Riemannian manifold with periodic coefficients, Ann. of Math. 33 (1984) 719-739. | JFM 58.1256.01 | MR 1503086

[7] Leizarowitz A., Infinite horizon autonomous systems with unbounded cost, Appl. Math. Optim. 13 (1985) 19-43. | MR 778419 | Zbl 0591.93039

[8] Leizarowitz A., Mizel V.J., One dimensional infinite horizon variational problems arising in continuum mechanics, Arch. Rational Mech. Anal. 106 (1989) 161-194. | MR 980757 | Zbl 0672.73010

[9] Marcus M., Zaslavski A.J., The structure of extremals of a class of second order variational problems, Ann. Inst. H. Poincaré Anal. Non Linéaire 16 (1999) 593-629. | Numdam | MR 1712568 | Zbl 0989.49003

[10] Marcus M., Zaslavski A.J., The structure and limiting behavior of locally optimal minimizers, Ann. Inst. H. Poincaré Anal. Non Linéaire 19 (2002) 343-370. | Numdam | MR 1956954 | Zbl 1035.49001

[11] Morse M., A fundamental class of geodesics on any closed surface of genus greater than one, Trans. Amer. Math. Soc. 26 (1924) 25-60. | JFM 50.0466.04 | MR 1501263

[12] Moser J., Minimal solutions of variational problems on a torus, Ann. Inst. H. Poincaré Anal. Non Linéaire 3 (1986) 229-272. | Numdam | MR 847308 | Zbl 0609.49029

[13] Rabinowitz P.H., Stredulinsky E., On some results of Moser and of Bangert, Ann. Inst. H. Poincaré Anal. Non Linéaire 21 (2004) 673-688. | Numdam | MR 2086754 | Zbl 02116184

[14] Rabinowitz P.H., Stredulinsky E., On some results of Moser of Bangert. II, Adv. Nonlinear Stud. 4 (2004) 377-396. | MR 2100904 | Zbl 02149270

[15] Zaslavski A.J., The existence of periodic minimal energy configurations for one dimensional infinite horizon variational problems arising in continuum mechanics, J. Math. Anal. Appl. 194 (1995) 459-476. | MR 1345049 | Zbl 0869.49003

[16] Zaslavski A.J., Dynamic properties of optimal solutions of variational problems, Nonlinear Anal. 27 (1996) 895-931. | MR 1404591 | Zbl 0860.49003

[17] Zaslavski A.J., Existence and uniform boundedness of optimal solutions of variational problems, Abstr. Appl. Anal. 3 (1998) 265-292. | MR 1749412 | Zbl 0963.49002

[18] Zaslavski A.J., The turnpike property for extremals of nonautonomous variational problems with vector-valued functions, Nonlinear Anal. 42 (2000) 1465-1498. | MR 1784087 | Zbl 0968.49003

[19] Zaslavski A.J., A turnpike property for a class of variational problems, J. Convex Anal. 12 (2005) 331-349. | MR 2197290 | Zbl 1104.49003

[20] Zaslavski A.J., Turnpike Properties in the Calculus of Variations and Optimal Control, Springer, New York, 2006. | MR 2164615 | Zbl 1100.49003